MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET NEOPT; OXIMETER

MASIMO - 40 PARKER RD SET NEOPT; OXIMETER
Model Number 4004-1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.(b)(6).
 
Event or Problem Description
The customer reported that the spo2 value is not stable and the pr value is also not stable.No consequences or impact to patient were reported.

Brand Name
RD SET NEOPT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7238501
Report Number2031172-2018-00051
Device Sequence Number13707415
Product Code DQA
UDI-Device Identifier10843997009604
UDI-Public10843997009604
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Model Number4004-1
Device Catalogue Number4004
Device Lot Number17FLW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1